Lamiera ondulata per "halftectures" paramoderne

Full text not available from this repository. Send a request to the author for a copy of the paper
Item Type: Article
MIUR type: Article > Journal article
Title: Lamiera ondulata per "halftectures" paramoderne
Authors string: Rosso M.
University authors:
Journal or Publication Title: IL GIORNALE DELL'ARCHITETTURA
Volume: 5
Page Range: p. 33
ISSN: 1721-5463
Date: 2003
Status: Published
Language of publication:
Uncontrolled Keywords:
Departments (original): DIPRADI - Architectural and Industrial Design
Departments: DAD - Department of Architecture and Design
Related URLs:
    Subjects: Area 08 - Ingegneria civile e Architettura > STORIA DELL'ARCHITETTURA
    Date Deposited: 24 Oct 2007 09:10
    Last Modified: 24 Oct 2014 17:42
    Permalink: http://porto.polito.it/id/eprint/1649876
    Linksolver URL: Linksolver link

    Actions (login required)

    View Item View Item